Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#345768] of Joseph D Rabinoff

Papers Published

  1. Baker, M; Payne, S; Rabinoff, J, Nonarchimedean geometry, tropicalization, and metrics on curves, Algebraic Geometry, vol. 3 no. 1 (January, 2016), pp. 63-105 [doi]
    (last updated on 2021/08/04)

    Abstract:
    We develop a number of general techniques for comparing analytifications and tropicalizations of algebraic varieties. Our basic results include a projection formula for tropical multiplicities and a generalization of the Sturmfels-Tevelev multiplicity formula in tropical elimination theory to the case of a nontrivial valuation. For curves, we explore in detail the relationship between skeletal metrics and lattice lengths on tropicalizations and show that the maps from the analytification of a curve to the tropicalizations of its toric embeddings stabilize to isometries on finite subgraphs. Other applications include generalizations of Speyer's well-spacedness condition and the Katz- Markwig-Markwig results on tropical j-invariants.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320